Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Have skin discoloration in Vulva.Diagnosed as Lichenoid. Could it be alcohol wipes reaction?

I recently had an exam by a doctor who believes I have a lichenoid process of some sorts going on in my vulva . It seemed that one of his reasons for thinking this was the discoloration of skin in that area. I tried to tell him that my skin is not normally like that and that I was concerned the discoloration was due to the alcohol wipe I used during the clean catch urine . He wasn t too interested in hearing what I had to say. My question to you is could a reaction to an alcohol wipe mimmick a lichenoid presentation?
Asked On : Mon, 18 Mar 2013
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Thanks for your query.
I do not think that the discoloration is due to the wipes.The lichenoid reaction also should not be related to this.
Any discomfort or reaction due to an alcohol wipe should be acute.So you can rule it out as a cause of discoloration or lichenoid reaction.
So do not worry
Hope this is helpful,Take care!
Answered: Thu, 21 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor